J. Comp. Math., 4 (1986), pp. 212-226.


The Unsolvability Of Inverse Algebraic Eigenvalue Problems Almost Everywhere

Ji-Guang Sun 1, Qiang Ye 1

1 Computing Center, Academia Sinica, Beijing, China

Received 1985-1-15 Revised Online 2006-11-20

Abstract

This paper revises the definition for the unsolvability of inverse algebraic eigenvalue problems almost everywhere (a.e.) given by Shapiro [5],and gives some sufficient and necessary conditions such that the inverse algebraic eigenvalue problems are unsolvable a.e.

Key words:


 

The Global Science Journal